TV Schedule

12:00am
01:00am
02:00am
03:00am
04:00am
05:00am
06:00am
07:00am
08:00am
09:00am
10:00am
11:00am
12:00pm
01:00pm
02:00pm
03:00pm
04:00pm
05:00pm
06:00pm
07:00pm
08:00pm
09:00pm
10:00pm
11:00pm
12:00am
01:00am
02:00am
03:00am
04:00am
05:00am
06:00am
07:00am
08:00am
09:00am
10:00am
11:00am
12:00pm
01:00pm
02:00pm
03:00pm
04:00pm
05:00pm
06:00pm
07:00pm
08:00pm
09:00pm
10:00pm
11:00pm
12:00am
01:00am
02:00am
03:00am
04:00am
05:00am
06:00am
07:00am
08:00am
09:00am
10:00am
11:00am
12:00pm
01:00pm
02:00pm
03:00pm
04:00pm
05:00pm
06:00pm
07:00pm
08:00pm
09:00pm
10:00pm
11:00pm
12:00am
01:00am
02:00am
03:00am
04:00am
05:00am
06:00am
07:00am
08:00am
09:00am
10:00am
11:00am
12:00pm
01:00pm
02:00pm
03:00pm
04:00pm
05:00pm
06:00pm
07:00pm
08:00pm
09:00pm
10:00pm
11:00pm
12:00am
01:00am
02:00am
03:00am
04:00am
05:00am
06:00am
07:00am
08:00am
09:00am
10:00am
11:00am
12:00pm
01:00pm
02:00pm
03:00pm
04:00pm
05:00pm
06:00pm
07:00pm
08:00pm
09:00pm
10:00pm
11:00pm
12:00am
01:00am
02:00am
03:00am
04:00am
05:00am
06:00am
07:00am
08:00am
09:00am
10:00am
11:00am
12:00pm
01:00pm
02:00pm
03:00pm
04:00pm
05:00pm
06:00pm
07:00pm
08:00pm
09:00pm
10:00pm
11:00pm
12:00am
01:00am
02:00am
03:00am
04:00am
05:00am
06:00am
07:00am
08:00am
09:00am
10:00am
11:00am
12:00pm
01:00pm
02:00pm
03:00pm
04:00pm
05:00pm
06:00pm
07:00pm
08:00pm
09:00pm
10:00pm
11:00pm

WELCOME TO THE INSTAL-LIFE PROGRAM GUIDE. To take advantage of all the HD channels below, including TBN Pacific & the new Hillsong Channel, ensure you have an Instal-Life HD Set Top Box! See: www.HDChristianSatelliteTV.com.au

WELCOME TO THE INSTAL-LIFE PROGRAM GUIDE. Connect our HD box to Wi-Fi for IPTV that gets you an EXTRA 30+ Christian Channels including: Believers Voice (BVOVN), Smile of a Child, JUCE TV, His Channel, Christian Broadcasting Network + News.

WELCOME TO THE INSTAL-LIFE PROGRAM GUIDE. Instal-Life is committed to you by providing the highest quality Christian TV equipment and customer service.

WELCOME TO THE INSTAL-LIFE PROGRAM GUIDE. 100% of Instal-Life profits support missions work including installing GOD TV into prisons, remote aboriginal communities and funding missionaries!

WELCOME TO THE INSTAL-LIFE PROGRAM GUIDE. Please tell your friends all about Instal-Life & this Program Guide by using: www.mychristiantv.com.au/iloveit

King of Shadows - 03

12:00am - 12:29am

Vineyard National Leader's Conference - Alexander Venter

12:30am - 12:59am

Presence Conference - 4 - Phil Pringle

01:00am - 01:29am

The Invitation - Georgian Banov

01:30am - 01:59am

Jerusalem Dateline - CBN - 2021 - (THU) - (Licensed)

02:00am - 02:29am

GOD TV Standing Together - Jenny Kutz Papapostolou

02:30am - 02:59am

King of Shadows - 03

03:00am - 03:29am

Vineyard National Leader's Conference - Alexander Venter

03:30am - 03:59am

Presence Conference - 4 - Phil Pringle

04:00am - 04:29am

Amazing Facts - Mystery of the Trinity

04:30am - 04:59am

GOD TV Standing Together - Jenny Kutz Papapostolou

05:00am - 05:29am

IHOPKC - The Prayer Room Live

05:30am - 06:29am

Let's Get Real - 10 - You can't fix everything

06:30am - 07:29am

FR2107 - Moving Mountains Overtime - 30min programme 1 (programme 4)

07:30am - 07:59am

Walking by Faith - Duane Vander Klok

08:00am - 08:29am

Amazing Facts -The King Returns Pt.1

08:30am - 08:59am

The Message Trust - Advance Explored

09:00am - 09:29am

Courts of Heaven with Robert Henderson - 2021 - Series 2 Ep 5 Part A

09:30am - 09:59am

The Cry with Betty King - Surekha Hulugalle

10:00am - 10:29am

King of Shadows - 03

10:30am - 10:59am

Discovering the Jewish Jesus - Get Mad

11:00am - 11:29am

Revival Train - Especially Chosen

11:30am - 12:29pm

FR2107 - Moving Mountains Overtime - 30min programme 2 (programme 5)

12:30pm - 12:59pm

God at Work

01:00pm - 01:29pm

ORU Chapel -Walking Your Road to Emmaus

01:30pm - 02:29pm

Desire of all Nations - Holy Ground, Part 2

02:30pm - 02:59pm

Billy Graham Classic Crusades - Time

03:00pm - 03:29pm

Katherine Rounala TV - Believe That You Will Receive-

03:30pm - 03:59pm

Leading the Way - Michael Youssef

04:00pm - 04:29pm

FR2107 - Moving Mountains Overtime - 30min programme 3 (programme 6)

04:30pm - 04:59pm

Life on Fire

05:00pm - 05:29pm

Jewish Voice - Jonathan Bernis

05:30pm - 05:59pm

A Life You Love - Renee Evans

06:00pm - 06:29pm

John Kilpatrick Ministries - M Koulianos

06:30pm - 07:29pm

Moving Mountains Conference - Gulf Coast Pastors - Jim Raley

07:30pm - 08:59pm

Get Real with Ron Cantor - Dr Kim Maas

09:00pm - 09:29pm

The Invitation - Barry Woodward

09:30pm - 09:59pm

A Life You Love - Renee Evans

10:00pm - 10:29pm

God at Work

10:30pm - 10:59pm

GOD TV Worship - 20

11:00pm - 11:29pm

Moving Mountains Conference - Gulf Coast Pastors - Jim Raley

11:30pm - 12:59am

Get Real with Ron Cantor - Dr Kim Maas

01:00am - 01:29am

The Invitation - Barry Woodward

01:30am - 01:59am

A Life You Love - Renee Evans

02:00am - 02:29am

God at Work

02:30am - 02:59am

Moving Mountains Conference - Gulf Coast Pastors - Jim Raley

03:00am - 04:29am

IHOPKC - The Prayer Room Live

04:30am - 05:29am

Its Supernatural - Sid Roth

05:30am - 05:59am

Glorious Gospel Church -Timeless Truth. Ep 1

06:00am - 06:29am

FR2107 - Moving Mountains Overtime - 30min programme 1 (programme 4)

06:30am - 06:59am

Changing Your World - Creflo Dollar

07:00am - 07:29am

Jentezen Franklin - 2021 - (Su) - PAID

07:30am - 07:59am

Dr David Jeremiah - Turning Point Ministries - 2021 - GL - (Su) - PAID

08:00am - 08:29am

In Touch - Charles Stanley

08:30am - 08:59am

John Ankerberg Show

09:00am - 09:29am

Discovering the Jewish Jesus - The Gentle Nature of God

09:30am - 09:59am

Pastor Robert Morris Ministries

10:00am - 10:29am

J.John on Sundays - Ian McDowall

10:30am - 10:59am

FR2107 - Moving Mountains Overtime - 30min programme 2 (programme 5)

11:00am - 11:29am

James River TV - 2021 - (Su)

11:30am - 11:59am

Christ for all Nations

12:00pm - 12:29pm

Its Supernatural - Sid Roth

12:30pm - 12:59pm

In Touch - Charles Stanley

01:00pm - 01:29pm

Jewish Voice - Jonathan Bernis

01:30pm - 01:59pm

Love Israel - Dr Baruch Korman

02:00pm - 02:29pm

FR2107 - Moving Mountains Overtime - 30min programme 3 (programme 6)

02:30pm - 02:59pm

Leading the Way - Michael Youssef

03:00pm - 03:29pm

Hillsong TV - Brian Houston

03:30pm - 03:59pm

John Hagee Ministries - Sunday

04:00pm - 04:59pm

J.John on Sundays - Ian McDowall

05:00pm - 05:29pm

John Kilpatrick Ministries - M Koulianos

05:30pm - 06:29pm

Church on the Living Edge - Dr Mark Chironna

06:30pm - 07:29pm

GOD TV Standing Together - Jenny Kutz Papapostolou

07:30pm - 07:59pm

Patricia King - Supernatural Life

08:00pm - 08:29pm

The Message Trust - Advance Explored

08:30pm - 08:59pm

A Life You Love - Renee Evans

09:00pm - 09:29pm

Global Ventures - John Smithwick

09:30pm - 09:59pm

Empowered - David Hogan

10:00pm - 10:59pm

The Invitation - Wayne Hudson

11:00pm - 11:29pm

GOD TV Standing Together - Jenny Kutz Papapostolou

11:30pm - 11:59pm

Patricia King - Supernatural Life

12:00am - 12:29am

The Message Trust - Advance Explored

12:30am - 12:59am

Billye Brim Ministries - Prophetic Witness

01:00am - 01:29am

A Life You Love - Renee Evans

01:30am - 01:59am

Global Ventures - John Smithwick

02:00am - 02:29am

Empowered - David Hogan

02:30am - 03:29am

The Invitation - Wayne Hudson

03:30am - 03:59am

GOD TV Standing Together - Jenny Kutz Papapostolou

04:00am - 04:29am

Patricia King - Supernatural Life

04:30am - 04:59am

IHOPKC - The Prayer Room Live

05:00am - 05:59am

Dr David Jeremiah - Turning Point Ministries

06:00am - 06:29am

Changing Your World - Creflo Dollar

06:30am - 06:59am

Believers Walk of Faith - Bill Winston

07:00am - 07:29am

Gospel Truth - Andrew Wommack

07:30am - 07:59am

Enjoying Everyday Life - Joyce Meyer - 2021 - GL - (5W) - PAID

08:00am - 08:29am

New Creation Church - Position Yourself To See His Hazon Vision

08:30am - 08:59am

Its Supernatural - Sid Roth

09:00am - 09:29am

The Living Stone Church - R E Holder

09:30am - 09:59am

FR2107 - Moving Mountains Overtime - 30min programme 1 (programme 4)

10:00am - 10:29am

Pure Gold with Steven Brooks

10:30am - 10:59am

Rick Renner Ministries -

11:00am - 11:29am

Know the Cause - Doug Kaufmann

11:30am - 11:59am

Hour of Salvation - David Ibiyeomie

12:00pm - 12:29pm

GO Stories

12:30pm - 12:34pm

Moving Mountains

12:35pm - 12:39pm

It's All Greek to Me - 24 - Acceptance

12:40pm - 12:44pm

ICEJ - Encounter Israel - 76 - Kibbutz Alumim: Everyday Miracles Part 1

12:45pm - 12:54pm

Family Time - Angus Buchan

12:55pm - 12:59pm

Believers Voice of Victory - Kenneth Copeland

01:00pm - 01:29pm

FR2107 - Moving Mountains Overtime - 30min programme 2 (programme 5)

01:30pm - 01:59pm

Jewish Voice - Jonathan Bernis

02:00pm - 02:29pm

A Life You Love - Renee Evans

02:30pm - 02:59pm

John Hagee Ministries

03:00pm - 03:29pm

GOD TV Standing Together -

03:30pm - 03:59pm

FR2107 - Moving Mountains Overtime - 30min programme 3 (programme 6)

04:00pm - 04:29pm

GOD TV Worship - 24

04:30pm - 04:59pm

Studio 5

05:00pm - 05:29pm

Get Real with Ron Cantor - Dr Kim Maas

05:30pm - 05:59pm

FR2107 - Moving Mountains Overtime - 30min programme 1 (programme 4)

06:00pm - 06:29pm

Changing Your World - Creflo Dollar

06:30pm - 06:59pm

FR2107 - Moving Mountains Overtime - 30min programme 2 (programme 5)

07:00pm - 07:29pm

Gospel Truth - Andrew Wommack

07:30pm - 07:59pm

Enjoying Everyday Life - Joyce Meyer - 2021 - GL - (5W) - PAID

08:00pm - 08:29pm

GOD TV Standing Together -

08:30pm - 08:59pm

Order my Steps-Bishop John Francis

09:00pm - 09:29pm

God at Work

09:30pm - 09:59pm

Life on Fire

10:00pm - 10:29pm

Christian World News - CBN - 2021 - (Th) - (Licensed)

10:30pm - 10:59pm

A Life You Love - Renee Evans

11:00pm - 11:29pm

Order my Steps-Bishop John Francis

11:30pm - 11:59pm

GOD TV Standing Together -

12:00am - 12:29am

God at Work

12:30am - 12:59am

GOD TV Worship - 11

01:00am - 01:29am

FR2107 - Moving Mountains Overtime - 30min programme 3 (programme 6)

01:30am - 01:59am

Pure Gold with Steven Brooks

02:00am - 02:29am

GOD TV Worship - 52

02:30am - 02:59am

Oxford Bible Church - The Temples of God (3)

03:00am - 03:29am

Love Israel - Dr Baruch Korman

03:30am - 03:59am

Christian World News - CBN - 2021 - (Th) - (Licensed)

04:00am - 04:29am

Jerusalem Dateline - CBN - 2021 - (THU) - (Licensed)

04:30am - 04:59am

IHOPKC - The Prayer Room Live

05:00am - 05:59am

Dr David Jeremiah - Turning Point Ministries

06:00am - 06:29am

Changing Your World - Creflo Dollar

06:30am - 06:59am

Believers Walk of Faith - Bill Winston

07:00am - 07:29am

Gospel Truth - Andrew Wommack

07:30am - 07:59am

Enjoying Everyday Life - Joyce Meyer - 2021 - GL - (5W) - PAID

08:00am - 08:29am

New Creation Church - Position Yourself To See His Hazon Vision

08:30am - 08:59am

OpenDoor Experience with Troy Brewer

09:00am - 09:29am

Discovering the Jewish Jesus - The Gentle Nature of God

09:30am - 09:59am

Jewish Voice - Jonathan Bernis

10:00am - 10:29am

Love Israel - Dr Baruch Korman

10:30am - 10:59am

Rick Renner Ministries -

11:00am - 11:29am

Know the Cause - Doug Kaufmann

11:30am - 11:59am

Hour of Salvation - Pray Until Something Happens - Part 3

12:00pm - 12:29pm

Prayer Time with Priya

12:30pm - 12:34pm

Moving Mountains

12:35pm - 12:39pm

It's All Greek to Me - 25 - Expectancy

12:40pm - 12:44pm

ICEJ - Encounter Israel - 77 - Kibbutz Alumim: Saving Lives Part 2

12:45pm - 12:54pm

Family Time - Angus Buchan

12:55pm - 12:59pm

Believers Voice of Victory - Kenneth Copeland

01:00pm - 01:29pm

700 Club Interactive - CBN

01:30pm - 01:59pm

FR2107 - Moving Mountains Overtime - 30min programme 2 (programme 5)

02:00pm - 02:29pm

A Life You Love - Renee Evans

02:30pm - 02:59pm

John Hagee Ministries

03:00pm - 03:29pm

GOD TV Standing Together -

03:30pm - 03:59pm

FR2107 - Moving Mountains Overtime - 30min programme 1 (programme 4)

04:00pm - 04:29pm

God at Work

04:30pm - 04:59pm

Global Ventures - John Smithwick

05:00pm - 05:29pm

Discovering the Jewish Jesus - The Gentle Nature of God

05:30pm - 05:59pm

Manna-Fest - Perry Stone

06:00pm - 06:29pm

Changing Your World - Creflo Dollar

06:30pm - 06:59pm

FR2107 - Moving Mountains Overtime - 30min programme 3 (programme 6)

07:00pm - 07:29pm

Gospel Truth - Andrew Wommack

07:30pm - 07:59pm

Enjoying Everyday Life - Joyce Meyer - 2021 - GL - (5W) - PAID

08:00pm - 08:29pm

GOD TV Standing Together -

08:30pm - 08:59pm

Gather -

09:00pm - 09:29pm

FR2107 - Moving Mountains Overtime - 30min programme 1 (programme 4)

09:30pm - 09:59pm

Let's Get Real - 11 - Transition

10:00pm - 10:59pm

Revival Train - Revival

11:00pm - 11:59pm

GOD TV Standing Together -

12:00am - 12:29am

Gather -

12:30am - 12:59am

Passion for Jesus - Mike Bickle

01:00am - 01:29am

GOD TV Worship - 7

01:30am - 01:59am

The Prophetic Word - Dr. Michelle Corral

02:00am - 02:29am

Manna-Fest - Perry Stone

02:30am - 02:59am

Discovering the Jewish Jesus - The Gentle Nature of God

03:00am - 03:29am

In Touch - Charles Stanley

03:30am - 03:59am

Pastor Ramiro Pe?a - Pentecost pt 2

04:00am - 04:29am

Passion for Jesus - Mike Bickle

04:30am - 04:59am

IHOPKC - The Prayer Room Live

05:00am - 05:59am

Dr David Jeremiah - Turning Point Ministries

06:00am - 06:29am

Changing Your World - Creflo Dollar

06:30am - 06:59am

Believers Walk of Faith - Bill Winston

07:00am - 07:29am

Gospel Truth - Andrew Wommack

07:30am - 07:59am

Enjoying Everyday Life - Joyce Meyer - 2021 - GL - (5W) - PAID

08:00am - 08:29am

New Creation Church - Position Yourself To See His Hazon Vision

08:30am - 08:59am

Its Supernatural - Sid Roth

09:00am - 09:29am

FR2107 - Moving Mountains Overtime - 30min programme 2 (programme 5)

09:30am - 09:59am

Katherine Rounala TV - Fixing Our Eyes on the Prize

10:00am - 10:29am

David Hathaway -

10:30am - 10:59am

Rick Renner Ministries -

11:00am - 11:29am

Know the Cause - Doug Kaufmann

11:30am - 11:59am

Hour of Salvation - Pray Until Something Happens - Part 4

12:00pm - 12:29pm

Phaneroo Ministries

12:30pm - 12:59pm

Believers Voice of Victory - Kenneth Copeland

01:00pm - 01:29pm

700 Club Interactive - CBN

01:30pm - 01:59pm

Jewish Voice - Jonathan Bernis

02:00pm - 02:29pm

Moving Mountains

02:30pm - 02:34pm

GO Stories

02:35pm - 02:39pm

It's All Greek to Me - 26 - Mock

02:40pm - 02:44pm

ICEJ - Encounter Israel - 78 - Kibbutz Alumim: Standing with Israel on the Front Lines Part 3

02:45pm - 02:54pm

Family Time - Angus Buchan

02:55pm - 02:59pm

John Hagee Ministries

03:00pm - 03:29pm

GOD TV Standing Together -

03:30pm - 03:59pm

Church on the Living Edge - Dr Mark Chironna

04:00pm - 04:59pm

The Message Trust - Advance Explored

05:00pm - 05:29pm

Gather -

05:30pm - 05:59pm

Billye Brim Ministries - Prophetic Witness

06:00pm - 06:29pm

Changing Your World - Creflo Dollar

06:30pm - 06:59pm

FR2107 - Moving Mountains Overtime - 30min programme 3 (programme 6)

07:00pm - 07:29pm

Gospel Truth - Andrew Wommack

07:30pm - 07:59pm

Enjoying Everyday Life - Joyce Meyer - 2021 - GL - (5W) - PAID

08:00pm - 08:29pm

GOD TV Standing Together -

08:30pm - 08:59pm

The Cry with Betty King - Ian Christiansen

09:00pm - 09:29pm

FR2107 - Moving Mountains Overtime - 30min programme 1 (programme 4)

09:30pm - 09:59pm

Get Real with Ron Cantor - Dr Michael Brown

10:00pm - 10:29pm

Moving Mountains Conference - Awaken - Stephanie Herzog

10:30pm - 10:59pm

GOD TV Standing Together -

11:00pm - 11:29pm

The Cry with Betty King - Ian Christiansen

11:30pm - 11:59pm

Patricia King - Supernatural Life

12:00am - 12:29am

Get Real with Ron Cantor - Dr Michael Brown

12:30am - 12:59am

GOD TV Worship - 55

01:00am - 01:29am

Discovering the Jewish Jesus - The Gentle Nature of God

01:30am - 01:59am

Leading the Way - Michael Youssef

02:00am - 02:29am

Love Israel - Dr Baruch Korman

02:30am - 02:59am

OpenDoor Experience with Troy Brewer

03:00am - 03:29am

Moving Mountains Conference - Awaken - Stephanie Herzog

03:30am - 03:59am

GOD TV Standing Together -

04:00am - 04:29am

Patricia King - Supernatural Life

04:30am - 04:59am

IHOPKC - The Prayer Room Live

05:00am - 05:59am

Dr David Jeremiah - Turning Point Ministries

06:00am - 06:29am

Changing Your World - Creflo Dollar

06:30am - 06:59am

Believers Walk of Faith - Bill Winston

07:00am - 07:29am

Gospel Truth - Andrew Wommack

07:30am - 07:59am

Enjoying Everyday Life - Joyce Meyer - 2021 - GL - (5W) - PAID

08:00am - 08:29am

New Creation Church - Position Yourself To See His Hazon Vision

08:30am - 08:59am

Grace Grace with Nina and Michelle

09:00am - 09:29am

Billy Graham.TV - The Burning Search

09:30am - 09:59am

Patricia King - Supernatural Life

10:00am - 10:29am

The Message Trust - Advance Explored

10:30am - 10:59am

Rick Renner Ministries - What Does the Name `Devil? Really Mean

11:00am - 11:29am

Know the Cause - Doug Kaufmann

11:30am - 11:59am

Hour of Salvation - David Ibiyeomie

12:00pm - 12:29pm

FR2107 - Moving Mountains Overtime - 30min programme 2 (programme 5)

12:30pm - 12:59pm

Believers Voice of Victory - Kenneth Copeland

01:00pm - 01:29pm

Days of Glory - Pastor Robert Kayanja

01:30pm - 01:59pm

OpenDoor Experience with Troy Brewer

02:00pm - 02:29pm

FR2107 - Moving Mountains Overtime - 30min programme 3 (programme 6)

02:30pm - 02:59pm

John Hagee Ministries

03:00pm - 03:29pm

GOD TV Standing Together -

03:30pm - 03:59pm

The Cry with Betty King - Ian Christiansen

04:00pm - 04:29pm

Christian World News - CBN - 2021 - (Th) - (Licensed)

04:30pm - 04:59pm

Jewish Voice - Jonathan Bernis

05:00pm - 05:29pm

The Prophetic Word - Dr. Michelle Corral

05:30pm - 05:59pm

Patricia King - Supernatural Life

06:00pm - 06:29pm

Changing Your World - Creflo Dollar

06:30pm - 06:59pm

FR2107 - Moving Mountains Overtime - 30min programme 2 (programme 5)

07:00pm - 07:29pm

Gospel Truth - Andrew Wommack

07:30pm - 07:59pm

Enjoying Everyday Life - Joyce Meyer - 2021 - GL - (5W) - PAID

08:00pm - 08:29pm

GOD TV Standing Together -

08:30pm - 08:59pm

Billy Graham Classic Crusades

09:00pm - 09:29pm

Courts of Heaven with Robert Henderson - 2021 - Series 2 Ep 6 Part A

09:30pm - 09:59pm

FR2107 - Moving Mountains Overtime - 30min programme 3 (programme 6)

10:00pm - 10:29pm

Tortured for Christ

10:30pm - 11:29pm

Christian World News - CBN - 2021 - (Th) - (Licensed)

11:30pm - 11:59pm

GOD TV Worship - 12

12:00am - 12:29am

GOD TV Standing Together -

12:30am - 12:59am

Billy Graham Classic Crusades

01:00am - 01:29am

Derek Prince

01:30am - 01:59am

Courts of Heaven with Robert Henderson - 2021 - Series 2 Ep 6 Part A

02:00am - 02:29am

FR2107 - Moving Mountains Overtime - 30min programme 1 (programme 4)

02:30am - 02:59am

Tortured for Christ

03:00am - 03:59am

Christian World News - CBN - 2021 - (Th) - (Licensed)

04:00am - 04:29am

GOD TV Worship - 55

04:30am - 04:59am

IHOPKC - The Prayer Room Live

05:00am - 05:59am

Dr David Jeremiah - Turning Point Ministries

06:00am - 06:29am

Changing Your World - Creflo Dollar

06:30am - 06:59am

Believers Walk of Faith - Bill Winston

07:00am - 07:29am

Gospel Truth - Andrew Wommack

07:30am - 07:59am

Enjoying Everyday Life - Joyce Meyer - 2021 - GL - (5W) - PAID

08:00am - 08:29am

New Creation Church - Actively Own Your Double Portion

08:30am - 08:59am

Desire of All Nations

09:00am - 09:29am

Oxford Bible Church - Derek Walker

09:30am - 09:59am

Jewish Voice - Jonathan Bernis

10:00am - 10:29am

Get Real with Ron Cantor - Dr Michael Brown

10:30am - 10:59am

Rick Renner Ministries -

11:00am - 11:29am

Know the Cause - Doug Kaufmann

11:30am - 11:59am

Hour of Salvation - David Ibiyeomie

12:00pm - 12:29pm

FR2107 - Moving Mountains Overtime - 30min programme 1 (programme 4)

12:30pm - 12:59pm

Believers Voice of Victory - Kenneth Copeland

01:00pm - 01:29pm

700 Club Interactive - CBN

01:30pm - 01:59pm

World Impact - Kingdom Culture 2

02:00pm - 02:29pm

David Hathaway -

02:30pm - 02:59pm

John Hagee Ministries

03:00pm - 03:29pm

GOD TV Standing Together -

03:30pm - 03:59pm

FR2107 - Moving Mountains Overtime - 30min programme 2 (programme 5)

04:00pm - 04:29pm

Amazing Facts -The King Returns Pt.1

04:30pm - 04:59pm

Pastor Ramiro Pe?a - God Encounters pt1

05:00pm - 05:29pm

James River TV - 2021 - (Su)

05:30pm - 05:59pm

Life on Fire

06:00pm - 06:29pm

Changing Your World - Creflo Dollar

06:30pm - 06:59pm

Good News with Daniel Kolenda

07:00pm - 07:29pm

Gospel Truth - Andrew Wommack

07:30pm - 07:59pm

Enjoying Everyday Life - Joyce Meyer - 2021 - GL - (5W) - PAID

08:00pm - 08:29pm

GOD TV Standing Together -

08:30pm - 08:59pm

King of Shadows - 04

09:00pm - 09:29pm

Vineyard National Leader's Conference - Chuck Freeland and John & Debby Wright

09:30pm - 10:34pm

Presence Conference - 5 - Phil Pringle

10:35pm - 11:09pm

The Invitation - Olly Ryder

11:10pm - 11:39pm

GOD TV Worship - 7

11:40pm - 11:59pm

GOD TV Standing Together -

12:00am - 12:29am

King of Shadows - 04

12:30am - 12:59am

Vineyard National Leader's Conference - Chuck Freeland and John & Debby Wright

01:00am - 02:04am

GOD TV Worship - 52

02:05am - 02:24am

Presence Conference - 5 - Phil Pringle

02:25am - 02:59am

Jerusalem Dateline - CBN - 2021 - (THU) - (Licensed)

03:00am - 03:29am

King of Shadows - 04

03:30am - 03:59am

GOD TV Worship - 59

04:00am - 04:29am

Amazing Facts -The King Returns Pt.1

04:30am - 04:59am

GOD TV Standing Together -

05:00am - 05:59am

Jentezen Franklin

12:00am - 12:29am

Rod Parsley Now

12:30am - 12:59am

Joni Table Talk

01:00am - 01:29am

The Potter's Touch with T.D. Jakes

01:30am - 01:59am

Life Today with James Robison and Betty Robison

02:00am - 02:29am

The Gospel Truth With Andrew Wommack

02:30am - 02:59am

Jewish Voice

03:00am - 03:29am

Today with Marilyn Hickey and Sarah Bowling

03:30am - 03:59am

Believer's Voice of Victory with Kenneth Copeland

04:00am - 04:29am

Creflo Dollar

04:30am - 04:59am

Roots & Reflections with Barry Segal

05:00am - 05:29am

Enjoying Everyday Life with Joyce Meyer

05:30am - 05:59am

Marcus Lamb

06:00am - 06:59am

New Beginnings with Larry Huch & Tiz Huch

07:00am - 07:29am

Discovering the Jewish Jesus with Rabbi Kirt Schneider

07:30am - 07:59am

It's Supernatural! with Sid Roth

08:00am - 08:29am

Today with Marilyn Hickey and Sarah Bowling

08:30am - 08:59am

Joseph Prince

09:00am - 09:29am

Fixing the Money Thing with Gary & Drenda Keesee

09:30am - 09:59am

Rick Renner Ministries -

10:00am - 10:29am

Believers Walk of Faith with Dr. Bill Winston

10:30am - 10:59am

Paula Today

11:00am - 11:29am

Turning Point with Dr. David Jeremiah

11:30am - 11:59am

Our Jewish Roots

12:00pm - 12:29pm

Love A Child with Bobby & Sherry Burnette

12:30pm - 12:59pm

Rod Parsley Now

01:00pm - 01:29pm

Hagee Ministries

01:30pm - 01:59pm

The Gospel Truth With Andrew Wommack

02:00pm - 02:29pm

Joni Table Talk

02:30pm - 02:59pm

Marcus Lamb

03:00pm - 03:59pm

SkyWatch TV

04:00pm - 04:29pm

Discovering the Jewish Jesus with Rabbi Kirt Schneider

04:30pm - 04:59pm

Hour of Salvation with David Ibiyeomie

05:00pm - 05:29pm

Believer's Voice of Victory with Kenneth Copeland

05:30pm - 05:59pm

Life Today with James Robison and Betty Robison

06:00pm - 06:29pm

Enjoying Everyday Life with Joyce Meyer

06:30pm - 06:59pm

Marcus Lamb

07:00pm - 07:59pm

Joni Table Talk

08:00pm - 08:29pm

The Green Room with Jonathan and Suzy

08:30pm - 08:59pm

The Way of the Master

09:00pm - 09:29pm

Road Trip to Truth

09:30pm - 09:59pm

Travel The Road

10:00pm - 10:29pm

Reflections

10:30pm - 10:59pm

Reflections

11:00pm - 11:59pm

Enjoying Everyday Life

12:00am - 12:29am

The Parenting Children Course

12:30am - 02:29am

Be That

02:30am - 02:59am

GGC Life TV

03:00am - 03:29am

David Jeremiah

03:30am - 04:29am

Way of the Master

04:30am - 04:59am

Maralee Dawn and Friends

05:00am - 05:29am

Deditos

05:30am - 05:59am

God Rocks! Playlist

06:00am - 06:29am

Hunter & Twerp Scripture Seekers

06:30am - 06:59am

Bibleman

07:00am - 07:14am

Sea Kids

07:15am - 07:29am

Holy Moly

07:30am - 07:59am

Tune Time

08:00am - 08:29am

Connect

08:30am - 08:59am

The Blello Show

09:00am - 09:29am

Wyatt's Fort

09:30am - 09:59am

Ryan Defrates: Secret Agent

10:00am - 10:29am

Hasten TV

10:30am - 10:59am

What's Cooking with Young & Free

11:00am - 11:29am

Mums at the Table

11:30am - 11:59am

New Creation Church

12:00pm - 12:29pm

Distant Shores

12:30pm - 12:59pm

Better Together

01:00pm - 02:59pm

Born to Win

03:00pm - 04:59pm

Hour of Power

05:00pm - 05:59pm

Joel Osteen

06:00pm - 06:29pm

Give Me An Answer

06:30pm - 06:59pm

Christmas for a Dollar

07:00pm - 08:39pm

Chocolate Covered Christmas

08:40pm - 09:59pm

Brian Houston at Hillsong TV

10:00pm - 10:29pm

David Jeremiah

10:30pm - 11:29pm

Hope Centre with Wayne Alcorn

11:30pm - 11:59pm

A Very Tall Man

12:00am - 12:29am

Chocolate Covered Christmas

12:30am - 01:59am

Billy Graham Classics

02:00am - 03:59am

Reunion

04:00am - 04:59am

Wesley Impact Tv

05:00am - 05:29am

Power For Living

05:30am - 05:59am

GGC Life TV

06:00am - 06:29am

David Jeremiah

06:30am - 07:29am

In Touch

07:30am - 08:29am

Answers with Bayless Conley

08:30am - 08:59am

Elevation Experience

09:00am - 09:29am

PowerPoint with Jack Graham

09:30am - 09:59am

Brian Houston at Hillsong TV

10:00am - 10:29am

Joel Osteen

10:30am - 10:59am

Pastor Robert Morris Ministries

11:00am - 11:29am

Hope Centre with Wayne Alcorn

11:30am - 11:59am

Jentezen Franklin

12:00pm - 12:29pm

Enjoying Everyday Life

12:30pm - 12:59pm

When Calls the Heart S6

01:00pm - 01:44pm

Superbook: A Christmas Adventure

01:45pm - 02:59pm

Christmas for a Dollar

03:00pm - 04:39pm

Chocolate Covered Christmas

04:40pm - 05:59pm

New Creation Church

06:00pm - 06:29pm

The Catholic Guy

06:30pm - 06:59pm

Precious Memories

07:00pm - 07:24pm

Songs of Praise

07:25pm - 07:59pm

The Christmas Card

08:00pm - 09:29pm

The Chosen: The Shepherd

09:30pm - 09:59pm

Hour of Power

10:00pm - 10:59pm

LIFETV with Paul de Jong

11:00pm - 11:29pm

Answers with Bayless Conley

11:30pm - 11:59pm

Enjoying Everyday Life

12:00am - 12:29am

Precious Memories

12:30am - 12:54am

Songs of Praise

12:55am - 01:29am

The Christmas Card

01:30am - 02:59am

The Chosen: The Shepherd

03:00am - 03:29am

Praise, Prayer & Preaching

03:30am - 03:59am

Wesley Impact Tv

04:00am - 04:29am

Love Finds a Home

04:30am - 05:59am

Full Circle

06:00am - 06:29am

New Creation Church

06:30am - 07:14am

Bibleman

07:15am - 07:29am

Sea Kids

07:30am - 07:49am

Tune Time

07:50am - 08:29am

PowerPoint with Jack Graham

08:30am - 08:59am

Bringing Up Bates

09:00am - 09:29am

Jesus the Game Changer 2

09:30am - 09:59am

Distant Shores

10:00am - 10:29am

A Very Tall Man

10:30am - 10:59am

LIFE - Church Online

11:00am - 11:59am

Better Together

12:00pm - 12:29pm

Enjoying Everyday Life

12:30pm - 12:59pm

Joel Osteen

01:00pm - 01:29pm

Everytown Downunder

01:30pm - 01:54pm

Songs of Praise

01:55pm - 02:29pm

The Christmas Card

02:30pm - 03:59pm

The Chosen: The Shepherd

04:00pm - 04:29pm

Hunter & Twerp Scripture Seekers

04:30pm - 04:59pm

Jovis Bon Hovis & the Creation Crew

05:00pm - 05:29pm

Hasten TV

05:30pm - 05:59pm

Brian Houston at Hillsong TV

06:00pm - 06:29pm

Hope Centre with Wayne Alcorn

06:30pm - 06:59pm

Raising Expectations

07:00pm - 07:29pm

God's Club

07:30pm - 08:59pm

For the Lost

09:00pm - 09:29pm

I See You: Together Restoring Hope

09:30pm - 09:59pm

New Horizons

10:00pm - 10:29pm

New Creation Church

10:30pm - 10:59pm

BGEA: Always Good News

11:00pm - 11:29pm

Elevation Experience

11:30pm - 11:59pm

Enjoying Everyday Life

12:00am - 12:29am

God's Club

12:30am - 01:59am

BGEA: Always Good News

02:00am - 02:29am

I See You: Together Restoring Hope

02:30am - 02:59am

Brian Houston at Hillsong TV

03:00am - 03:29am

Mary Magdalene

03:30am - 05:29am

Billy Graham Classics

05:30am - 05:59am

GGC Life TV

06:00am - 06:29am

New Creation Church

06:30am - 07:14am

Ryan Defrates: Secret Agent

07:15am - 07:49am

Owlegories

07:50am - 08:29am

Hope Centre with Wayne Alcorn

08:30am - 08:59am

Bringing Up Bates

09:00am - 09:29am

Day of Discovery

09:30am - 09:59am

The Restoration Road

10:00am - 10:29am

Be That

10:30am - 10:59am

Answers with Bayless Conley

11:00am - 11:29am

Pastor Robert Morris Ministries

11:30am - 11:59am

700 Club

12:00pm - 12:29pm

Enjoying Everyday Life

12:30pm - 12:59pm

In Touch

01:00pm - 01:59pm

God's Club

02:00pm - 03:29pm

For the Lost

03:30pm - 03:59pm

I See You: Together Restoring Hope

04:00pm - 04:29pm

Bibleman

04:30pm - 04:44pm

Sea Kids

04:45pm - 04:59pm

Holy Moly

05:00pm - 05:29pm

The Blello Show

05:30pm - 05:59pm

Elevation Experience

06:00pm - 06:29pm

Holy Rollin'

06:30pm - 06:59pm

Raising Expectations

07:00pm - 07:29pm

Be That

07:30pm - 07:59pm

Come Alive

08:00pm - 08:59pm

Towards Belief

09:00pm - 09:29pm

The Wilderness

09:30pm - 09:59pm

The Incredible Journey

10:00pm - 10:29pm

New Creation Church

10:30pm - 10:59pm

Joel Osteen

11:00pm - 11:29pm

Way of the Master

11:30pm - 11:59pm

Enjoying Everyday Life

12:00am - 12:29am

Be That

12:30am - 12:59am

Come Alive

01:00am - 01:59am

Towards Belief

02:00am - 02:29am

The Wilderness

02:30am - 02:59am

Power For Living

03:00am - 03:29am

In Touch

03:30am - 04:29am

David Pawson

04:30am - 04:59am

Signed, Sealed, Delivered

05:00am - 06:29am

New Creation Church

06:30am - 07:14am

Deditos

07:15am - 07:49am

Holy Moly

07:50am - 08:29am

Impact For Life

08:30am - 08:59am

Bringing Up Bates

09:00am - 09:29am

The Exchange

09:30am - 09:59am

Mums at the Table

10:00am - 10:29am

Better Together

10:30am - 10:59am

Jentezen Franklin

11:00am - 11:29am

Brian Houston at Hillsong TV

11:30am - 11:59am

PowerPoint with Jack Graham

12:00pm - 12:29pm

Enjoying Everyday Life

12:30pm - 12:59pm

Hour of Power

01:00pm - 01:59pm

Be That

02:00pm - 02:29pm

Come Alive

02:30pm - 03:29pm

Towards Belief

03:30pm - 03:59pm

The Wilderness

04:00pm - 04:29pm

Arnie's Shack

04:30pm - 04:59pm

Ryan Defrates: Secret Agent

05:00pm - 05:29pm

Wyatt's Fort

05:30pm - 05:59pm

Your Best Life with Phil Pringle

06:00pm - 06:29pm

A Very Tall Man

06:30pm - 06:59pm

Raising Expectations

07:00pm - 07:29pm

When Calls the Heart S6

07:30pm - 08:14pm

Love Comes Softly

08:15pm - 09:44pm

To The Ends

09:45pm - 09:59pm

Pastor Robert Morris Ministries

10:00pm - 10:29pm

New Creation Church

10:30pm - 10:59pm

In Touch

11:00pm - 11:59pm

Enjoying Everyday Life

12:00am - 12:29am

Gods At War

12:30am - 12:59am

When Calls the Heart S6

01:00am - 01:44am

Love Comes Softly

01:45am - 03:14am

To The Ends

03:15am - 03:29am

Hour of Power

03:30am - 04:29am

Impact For Life

04:30am - 04:59am

Answers with Bayless Conley

05:00am - 05:29am

PowerPoint with Jack Graham

05:30am - 05:59am

The Catholic Guy

06:00am - 06:29am

New Creation Church

06:30am - 07:14am

Veggie Tales

07:15am - 07:49am

Connect

07:50am - 08:29am

New Horizons

08:30am - 08:59am

Bringing Up Bates

09:00am - 09:59am

Long Story Short

10:00am - 10:29am

Alaska Missionaries

10:30am - 10:59am

Elevation Experience

11:00am - 11:29am

LIFETV with Paul de Jong

11:30am - 11:59am

Be That

12:00pm - 12:29pm

Enjoying Everyday Life

12:30pm - 12:59pm

Convocation

01:00pm - 01:59pm

When Calls the Heart S6

02:00pm - 02:44pm

Love Comes Softly

02:45pm - 04:14pm

Little Worship Company

04:15pm - 04:29pm

Owlegories

04:30pm - 04:59pm

Superbook

05:00pm - 05:29pm

Serious Fun Video Magazine

05:30pm - 05:59pm

Pastor Robert Morris Ministries

06:00pm - 06:29pm

A Cathedral Pilgrimage

06:30pm - 06:59pm

Jeni: Seeking the Extraordinary S4

07:00pm - 07:29pm

Lost Legacy Reclaimed S2

07:30pm - 07:59pm

Worship By Hillsong

08:00pm - 08:59pm

The Good Road

09:00pm - 09:29pm

Long Story Short

09:30pm - 09:59pm

H2O: A Journey of Faith

10:00pm - 10:29pm

New Creation Church

10:30pm - 10:59pm

Better Together

11:00pm - 11:29pm

Power For Living

11:30pm - 11:59pm

Enjoying Everyday Life

12:00am - 12:29am

Lost Legacy Reclaimed S2

12:30am - 12:59am

Worship By Hillsong

01:00am - 01:59am

The Good Road

02:00am - 02:29am

Long Story Short

02:30am - 02:59am

Sea Kids

03:00am - 03:14am

An Uncommon Grace

03:15am - 04:44am

God With Us

04:45am - 06:29am

New Creation Church

06:30am - 07:14am

God Rocks! Playlist

07:15am - 07:49am

Hunter & Twerp Scripture Seekers

07:50am - 08:29am

Pastor Robert Morris Ministries

08:30am - 08:59am

Bringing Up Bates

09:00am - 09:29am

Heritage Falls

09:30am - 10:59am

New Horizons

11:00am - 11:29am

Jentezen Franklin

11:30am - 11:59am

Elevation Experience

12:00pm - 12:29pm

Enjoying Everyday Life

12:30pm - 12:59pm

David Jeremiah

01:00pm - 01:59pm

Worship By Hillsong

02:00pm - 02:59pm

The Good Road

03:00pm - 03:29pm

Long Story Short

03:30pm - 03:59pm

H2O: A Journey of Faith

04:00pm - 04:29pm

Veggie Tales

04:30pm - 04:59pm

Connect

05:00pm - 05:29pm

Tune Time

05:30pm - 05:59pm

LIFETV with Paul de Jong

06:00pm - 06:29pm

Better Together

06:30pm - 06:59pm

TV4DADS: Australian Adventure

07:00pm - 07:29pm

The Parenting Children Course

07:30pm - 07:59pm

God's Not Dead

08:00pm - 09:59pm

Answers with Bayless Conley

10:00pm - 10:29pm

New Creation Church

10:30pm - 10:59pm

Billy Graham Classics

11:00pm - 11:29pm

Impact For Life

11:30pm - 11:59pm

Enjoying Everyday Life

12:00am - 12:29am

The Parenting Children Course

12:30am - 12:59am

God's Not Dead

01:00am - 02:59am

GGC Life TV

03:00am - 03:29am

David Jeremiah

03:30am - 04:29am

Way of the Master

04:30am - 04:59am

Maralee Dawn and Friends

05:00am - 05:29am

Deditos

05:30am - 05:59am

God Rocks! Playlist

06:00am - 06:29am

Hunter & Twerp Scripture Seekers

06:30am - 06:59am

Bibleman

07:00am - 07:14am

Sea Kids

07:15am - 07:29am

Holy Moly

07:30am - 07:59am

Tune Time

08:00am - 08:29am

Connect

08:30am - 08:59am

The Blello Show

09:00am - 09:29am

Wyatt's Fort

09:30am - 09:59am

Ryan Defrates: Secret Agent

10:00am - 10:29am

Hasten TV

10:30am - 10:59am

What's Cooking with Young & Free

11:00am - 11:29am

Mums at the Table

11:30am - 11:59am

New Creation Church

12:00pm - 12:29pm

Distant Shores

12:30pm - 12:59pm

Better Together

01:00pm - 01:29pm

God's Not Dead

01:30pm - 03:29pm

God's Club

03:30pm - 04:59pm

Hour of Power

05:00pm - 05:59pm

Joel Osteen

06:00pm - 06:29pm

Give Me An Answer

06:30pm - 06:59pm

The Prayer Box

07:00pm - 08:39pm

Don't Give Up

08:40pm - 08:59pm

Life Explored

09:00pm - 09:29pm

Living and Launching

09:30pm - 09:59pm

Brian Houston at Hillsong TV

10:00pm - 10:29pm

David Jeremiah

10:30pm - 11:29pm

Hope Centre with Wayne Alcorn

11:30pm - 11:59pm

Loading channel data. Please wait.
Loading channel data. Please wait.
Loading channel data. Please wait.
Loading channel data. Please wait.
Loading channel data. Please wait.
Loading channel data. Please wait.
Loading channel data. Please wait.
Loading channel data. Please wait.
Loading channel data. Please wait.